# SDR 20000717AP006

- Difficulty date: May 8, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 2550 - GTF - LEFT WING OVERHEAT LIGHT CAME ON FLASHING DURING CLIMB-OUT.  FLASHING IS 250 C SENSOR.  CREW FOLLOWED EMERGENCY PROCEDURES, SHUT OFF LEFT GEN AND LEFT BLEED AND RETURNED TO BASE.  THE FLASHING WING OVERHEAT LIGHT STAYED ON.  THE AIRCRAFT WAS SHUTDOWN ONCE CLEAR OF THE ACTIVE RUNWAY AND ALL PERSONNEL WERE DEPLANED.  FOUND LOOSE CLAMPS IN AREA OF SENSOR.  TIGHTENED LOOSE CLAMPS.  PERFORMED RUNNING LEAK CHECK, WITH NO DEFECTS NOTED.  TEST WAS THEN PERFORMED, WITH NO DEFECTS NOTED.  (M)
